# SDR 2004F00094

- Difficulty date: October 2, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT CABIN FLOORBOARD NR 261DF HAS MULTIPLE PUNCTURES.  REPAIRED AFT CABIN FLOORBOARD PANEL NR 261DF.  (M)
